# SDR AALA202202177837

- Difficulty date: February 13, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A300*
- Aircraft serial: 7700
- Aircraft time: 14,099 hours, 5,378 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: 22C15L120100009
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN PERFORMING OXYGEN MASK OPERATIONAL CHECK THE FLIGHT ATTENDANTS OXYGEN MASK AT DOOR 4R FAILED TO OPEN AND DROP. REPLACED OXYGEN MASK CONTAINER / MODULE PER AMM 35-21-41 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
